MAUDE Adverse Event Report: 28MM FOIL SEAL BLUE IVA; CONTAINER, I.V.

28MM FOIL SEAL BLUE IVA; CONTAINER, I.V.
Model Number CP3001B
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the cut of the product is out of alignment, thus making it unusable.
 
Additional Manufacturer Narrative
H3 evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.Samples were received in the form of a partial roll of seals in the clam shell container and a smaller wound roll.Together totally almost 7 feet of iva seals that were incorrectly cut on the side.From a root cause analysis perspective, first the investigation team looked at where the issue occurred.There are two processes for this product.There is the manufacture of the seals and then there is a slitting/packing process.The visual inspection and measurements performed show the slit width of the material does not change significantly and therefore it is not believed to be a slitter/packing issue.This indicates it is most likely an issue with the manufacturing machine.It is possible the machine alignment was off, possibly due to an issue with the machine, such as an eye (part of the machine which assists in keeping the materials aligned) that is dirty or not set correctly in the machine, the machine running faster than the adjustment could be made, or possible due to a material issue from the supplier.It is also possible the material was loaded onto the machine incorrectly.This is less likely based on the material only being out of alignment for a small amount of time.The results of the manufacturing facility investigation were able to determine a manufacturing related issue.The procedure was updated and requires a visual inspection at the slitting/packing level of the process.A quality alert has been issued as an elevation and for awareness training.No further corrective or preventative actions are currently necessary.We will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
28MM FOIL SEAL BLUE IVA
Common Device Name
CONTAINER, I.V.
MDR Report Key12332985
Report Number1219103-2021-00334
Device Sequence Number17118843
Product Code KPE
UDI-Device Identifier20884527005250
UDI-Public20884527005250
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCP3001B
Device Catalogue NumberCP3001B
Device Lot Number012107X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1